CSN Login
Members Online: 15

Night Sweats

GKH
Posts: 301
Joined: Jul 2012

Prior to diagnosis with stage IV grade 2 NHFL my main symptom was fatigue and leg pain. Now I am supposedly in "total response" having finished 9 months of R maintenance. I am starting to show other classic symptoms. 1st is night sweats which are nothing like I expected. I have been waking up at about 4:30 most mornings with my hair wet. Its strange. From just below my shoulders down I am cool and dry. Top of my shoulders, head and hair are soaked. The pillow even gets wet. Second symptom is every few days I become horribly constipated. This has never been a problem for me. I understand this can be caused by R. Have any of you experienced these symptoms?

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Never had leg pain before diagnosis,but after chemo and R I get a lot of leg cramps while sleeping. The kind that make you jump up and dance. John

vinny59's picture
vinny59
Posts: 1030
Joined: Nov 2006

During my R-Chop treatment constipation was a real issue, I found that taking a stool softener really helped.... I also had a few night sweats, but believe it or not, always in the day, and like you said, above the shoulders.... Vinny

allmost60's picture
allmost60
Posts: 3167
Joined: Jul 2010

Hi GKH,
Next Tuesday is my 3rd to the last infusion for rituxan...2 more and I'm done(Feb 2013). The only troublesome feelings for me is achey joints...knees...hip and hands. Shoulders get achey with a burning sensation and I experience flushing periodically day and night. I'm thinking the Rituxan is cumulating in my system and after I'm finished with it most of this will go away. I think we all experience symptoms that are hard to explain and make us worry about possible relapse. Sorting through it all can be darn challenging and often frustrating..at least for me. Be sure to run all of these symptoms by your doctor...may be nothing, but it's always better to be safe than sorry. Best wishes...Sue
(FNHL-2-3A-6/10)

Max Former Hodgkins Stage 3's picture
Max Former Hodg...
Posts: 1101
Joined: May 2012

Many chemos cause constipation, but I do not recall Rituxan being one of them, especially long after treatment. I would call the doc regarding the night sweats.

I never had any constipation on r-abvd, but I ate so little that "going" was not much of an issue (lost about 15% of my body weight by the end of treatment).

A great site for readning the side effects of any FDA approved chemo drug is:

chemocare.com.

It is up-to-date and solidly researched. You can get the full scoop on Rituxan there very conveniently.

Bless you !

max

GKH
Posts: 301
Joined: Jul 2012

I appreciate your inputs. It seems that R causes constipation in about 2% of patients.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network